# SDR REXA2018092400880

- Difficulty date: August 30, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 22,700 hours, 22,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS280.00 UPPER FUSELAGE STR 3 HAS CRACK. REMOVED CRACKED O/B ANGLE CLIP AND INSTALLED NEW ANGLE CLIP AT STGR 3L FS280 IAW SRM 51-42-06 AND 51-42-21 NDT VERIFIED NO CRACK IN LONGERON STGR 3L.
